MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 07P5121
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported a false positive alinity i total b-hcg result on a (b)(6) female patient.Results provided: (b)(6) 2022 sid (b)(6) = (b)(6) miu/ml, repeated on another alinity at this site = (b)(6) miu/ml, beckman dxl = < 0.2, alere hcg combo is negative; heterophilic ab testing is negative.This patient has been positive with the alinity i total b-hcg in the past, results provided: results from sn# (b)(4).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Sid (b)(6) ; value (b)(6); date ((b)(6 )2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Another hospital = (b)(6); (another lab: beckman dxi < 2.0 ).Results from sn# (b)(4).Sid (b)(6) ; value (b)(6); date ((b)(6)2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).Sid (b)(6) ; value (b)(6); date ((b)(6) 2022).The patient had an ultrasound performed without iv contrast due to the positive alinity result which showed nothing.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The ticket search determined that there is normal complaint activity.There are no trends for the product related to patient results.The overall performance of alinity i total ss-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The number of standard deviations to the cut-off and the median of the negative populations is within the established limits and within the historical range of the alinity i total ss-hcg assay.Additionally, accuracy of the alinity i total ss-hcg assay has been evaluated with a retained in-house kit of the same lot# 32500ud00 and met all specifications, confirming that this lot is meeting the alinity i total ss-hcg product requirements.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the alinity i total ss-hcg lot# 32500ud00.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13712364
Report Number3005094123-2022-00041
Device Sequence Number17713965
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public00380740160616
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number07P5121
Device Catalogue Number07P51-21
Device Lot Number32500UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01, (B)(4).
Patient Age37 YR
Patient SexFemale